$11.69 when purchased online
Target Online store #3991
About this item
Highlights
- Packaging may vary. Same trusted quality
- Compare to Advil Liqui-Gels Mini’s active ingredient.
- Temporarily relieves minor aches and pains.
- Ibuprofen is a pain reliever and fever reducer.
- Find relief and stay ahead of the pain.
- Liquid relief--take every 4 to 6 hours
Description
Make sure you're prepared for all those little things life can throw your way when you add Ibuprofen Pain Reliever & Fever Reducer Softgel Mini’s from up&up™ to your shopping list. up&up™ Ibuprofen Mini's contain a concentrated ibuprofen in a 33% smaller capsule. Whether it's accidental bumps and bruises, strains, fevers or just a garden-variety headache, these things happen. That's why these ibuprofen softgels are an indispensable solution that you'll never regret having in your medicine cabinet.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 12 Years and Up
Product Warning: Consult a doctor if you have liver disease, do not use if you have a bleeding problem
Active Ingredient Strength Value: 200 Milligrams
Product Form: Gelcap
Primary Active Ingredient: Ibuprofen
Package Quantity: 160
TCIN: 84689896
UPC: 311673683668
Item Number (DPCI): 094-01-7840
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
solubilized ibuprofen equal to 200 mg ibuprofen (nsaid)* 200.0mg
Purpose
Pain reliever/Fever reducer (present as the free acid and potassium salt) *nonsteroidal anti-inflammatory drugUses
Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces feverDirections
Directions do not take more than directed the smallest effective dose should be used adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 capsule, 2 capsules may be used do not exceed 6 capsules in 24 hours, unless directed by a doctor children under 12 years: ask a doctorOther information
Other information each capsule contains: potassium 20 mg read all warnings and directions before use store at 20-25°C (68-77°F) avoid excessive heat above 40°C (104°F)Inactive ingredients
ammonium hydroxide, fd&c green no. 3, gelatin, iron oxide black, medium chain triglycerides, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, shellac, sorbitan monooleate, sorbital sorbitan
Shipping details
Estimated ship dimensions: 4.13 inches length x 2.32 inches width x 2.24 inches height
Estimated ship weight: 0.27 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
Related Categories
- Health
- FSA & HSA Shop
- Medicines & Treatments
- Health Brands
- Medicines & Treatments FSA & H...
- Intimate Care Products
4.8 out of 5 stars with 268 reviews
quality: 4.64 out of 5
value: 4.91 out of 5
84% would recommend
13 recommendations
The best Liquid Jells
5 out of 5 stars
Thumbs up graphic, would recommend
Erin - 7 months ago, Verified purchaser
I always get these liquid jells, it’s my go to for getting headache relief fast. I find that these pills absorb into my system very quickly
Stuck together 😔
1 out of 5 stars
Thumbs down graphic, would not recommend
Fat and sexy - 8 months ago, Verified purchaser
The ibuprofen capsules were slightly melted and stuck together.
my go-to ibuprofen
5 out of 5 stars
Thumbs up graphic, would recommend
- 9 months ago, Verified purchaser
I remember my cousin telling me years ago that Advil, Tylenol, and other big brands all come from the same factories, so ever since, I’ve been all about the generics. But I have to say, Target really steps up their game with these Up & Up Mini Gelcaps. They’re fantastic! I love that they’ve made the pill smaller—it’s so much easier to swallow, especially if you’ve got a sore throat and need relief fast. These are my go-to, and I highly recommend them to anyone looking for effective and affordable pain relief.
Will repurchase
5 out of 5 stars
Thumbs up graphic, would recommend
Caitlin - 1 year ago, Verified purchaser
Great value. We always keep this on hand in our medicine cabinet!
Good stuff
5 out of 5 stars
Thumbs up graphic, would recommend
Sally Sunshine - 1 year ago
I trust the brand and it works well for me.
Works well
5 out of 5 stars
Thumbs up graphic, would recommend
Cat C - 1 year ago, Verified purchaser
Works just as well as the name brand for half the price.
Fast acting, decent value
5 out of 5 stars
Thumbs up graphic, would recommend
WLL - 1 year ago, Verified purchaser
I wish I would have tried these mini gel caps sooner. They seem to work a lot faster than standard ibuprofen. There a little more money but worth it when you need quick relief.
Work better than the film coated
5 out of 5 stars
Thumbs up graphic, would recommend
chris21 - 2 years ago, Verified purchaser
I prefer these gelcaps over the film coated ones. I think these work better and they are equally as good as the advil brand
Works Great!
5 out of 5 stars
Thumbs up graphic, would recommend
KSingh - 2 years ago
It works just as great as a “name brand”. I would recommend this product and you can save money too!
Bad stomach issues
1 out of 5 stars
Thumbs down graphic, would not recommend
AshleyVictoria - 2 years ago
I don’t normally leave reviews but I wanted to share incase anyone else has this issue. I took these last month for menstrual cramps, I had strange bad stomach pains and indigestion along with weakness and anxiety. It was so uncomfortable I was debating on going to the emergency room to get some tests done (and I HATE going to the hospital or Dr for anything). I started taking acid reflux medicine and over time the discomfort went away. This month I started getting this feeling again then it hit me it was every time I took this ibuprofen. I did see another review where someone was having bad stomach issues which kind of confirmed my theory. I’m curious if anyone else has had this issue.
Mini is always better
5 out of 5 stars
Thumbs up graphic, would recommend
- 2 years ago, Verified purchaser
I love these mini ones
Knocks out your pain
5 out of 5 stars
Thumbs up graphic, would recommend
Jmeg - 2 years ago, Verified purchaser
Works just like the name brand! The gel caps go down easily for my 10 year old!
Works Very Well, Offers great pain relief of Backaches and other Ailments.
5 out of 5 stars
chessie - 2 years ago, Verified purchaser
Ibuprofen Mini Gelcaps ( NSAID) - 160 ct
Better price same quality
5 out of 5 stars
Thumbs up graphic, would recommend
CorynneC - 2 years ago, Verified purchaser
Same as Advil Brand but cheaper. Works just as good!